MathSciNet Relay Station
MathSciNet bibliographic data
MR2139747 54E52 (54B10 54C35)
Chaber, J.; Pol, R. On hereditarily Baire spaces, $\sigma$-fragmentability of mappings and Namioka property. Topology Appl. 151 (2005), no. 1-3, 132–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement